Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/73640
標題: A+Numerically+Efficient+Valuation+Method+for+American+Currency+Options+with+Stochastic+Interest+Rates
隨機利率下美式外匯選擇權之數值效率評價法
作者: 張森林
關鍵字: 美式選擇權定價;隨機利率;本國風險中立評價關係;遠期風險中立測度
出版社: 臺中市:國立中興大學企業管理學系財務金融學系
Project: 臺灣管理學刊, Volume 3, Issue 2, Page(s) 1-27.
URI: http://hdl.handle.net/11455/73640
Appears in Collections:第03卷 第02期
管理學院

Files in This Item:
File SizeFormat Existing users please Login
143599-1.pdf1.18 MBAdobe PDFThis file is only available in the university internal network    Request a copy
Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.